I am a really careless person although i am a medical student myself .. not careless in the sense that i am unhygenic but careless in the sense i dont pay heed to my diseases and think they would get well them selves. well I am having chronic diarrhea from six months , At first i ignored it for 3 4 weeks i thought it was normal and it would get well but it did not get well, then i started flygel metronedazole . i completed the course for five days but the diarrhea persisted . i started to ignore my diarrhea again . i was really sad because my diarhhea wasnt heeling . after three months of chronic diarrhea , my symptoms changed if i would eat anything at evening i would give out gas (flatulence) even with a glass of water , i also would have stomach aches and bloating problems at night . my faeces also changed colours sometimes they were black and sometimes green . the frequency stayed the same as beginning that is 1 stool in 24 hours that would be semi liquid and sticky . then after 4 months of my diarhhea i asked my brother who is a doctor himself to prescribe me some pills . he asked me to use buscopan , flygyl and ciproflouxacine for five days and i will get well. i completed this course of medicines as well still my diarhhea persisited . although stomach cramps were gone . after that i thought may be i had worms . i took zentel and i started to feel better after 1 week i passed out 12 inches worm(a single worm ) in my stool i had to move that thing out as it was stuck in my anal canal . still after that my symptoms remained it dint help my diarhhea , flatulence and bloating . now another symptom came i also get nausea feeling when i eat foot nowadays . i also found a trick during 5 month if i would drink 20 glasses of water per day i will have no bloating or flatulence problem though my diarhhea would be there . 1 stool but too watery . now i have started again flygel and ciproflouxacine for 5 days i hope it will cure my stomach problems once and for all . i am on 2 and half day of the course but no progress . please i need help !!!
Asked On : Sun, 17 Mar 2013